Couldn't find what you looking for?

TRY OUR SEARCH!

I am currently taking birth control pills and this would be my 3rd pack (3rd month) My first 2 packs were fairly normal as far as my periods, I started just a few days before I was supposed to take the sugar pills, and i figured it was just because my body wasnt quite used to the pill yet. But this month I am not supposed to start for another week and a half (according to my pills) It is not heavy or light, but it looks like a period, its not a different color, Its heavy enough to where I need to wear a tampon. Also another factor is my boyfriend and I had really rough sex 3 days ago when this bleeding started, So i thought it was because of that, but it has been days now and its still there. Can anyone relate? or help me? Also I made my annual exam and pap appt to ask my doctor whats wrong, Should i not go when i am bleeding some?

 

Thanks 

Loading...

Any unknown bleeding should be investigated by a doctor, but having said this, my guess is that the rough sex started this off.  Do you get bloating, period type pains when you are not on a period, or spotting in-between periods?  Are your periods regular or all over the place?  Do you get bladder/urine infections?  Also, do you get any other symptoms?
Reply

Loading...